Can Blood Pressure Medication Cause Weight Gain?

Featured Health Expert
91_6175
EXPERT

No Pain, Weight Gain: Does Taking Certain Medications Mean Adding Pounds?

I have written here about many different classes of drugs used for pain management.

 

Often, I have had readers respond that some of the drugs I have discussed have caused intolerable weight gain. And suddenly a patient is dealing with the specter of being obese, and all the potential health problems which follow from being obese. These health problems include high blood pressure, diabetes, degenerative joint disease, heart disease, cancer, high cholesterol and a sedentary lifestyle.

 

...
Read more

More information on "Can Blood Pressure Medication Cause Weight Gain?"

From Our Experts

See more SharePosts »

From Our Sources

More on High Blood Pressure »

Ask a Question

Get answers from our experts and community members.

Btn_ask_question_med
View all questions (2697) >